# SDR JBXA980045

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11485
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE INDICATION (L) MFDU ON DESCENT.  USED APU FIRE BOTTLE. INSPECTED APU COMPARTMENT, NO EVIDENCE OF ANY FIRE.  ASSIGNED TO DMI 05457 PER MEL 49-00-1 - APU INOPERATIVE.  (X)
